Probability

[6] The suboptimal method via probabilists' Hermite polynomials to solve nonlinear filtering problems

Xue Luo School of Mathematics and Systems Science, Beihang University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Numerical Analysis and Scientific Computing Optimization and Control Probability mathscidoc:1904.25006

Automatica, 94, 9-17, 2018
[ Download ] [ 2019-04-18 11:37:38 uploaded by Stephenyau ] [ 46 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Direct method for Yau filtering system with nonlinear observations

Ji Shi Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Zhiyu Yang Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Numerical Analysis and Scientific Computing Optimization and Control Probability mathscidoc:1904.25005

International Journal of Control, 91, (3), 678-687, 2018
[ Download ] [ 2019-04-18 11:32:54 uploaded by Stephenyau ] [ 39 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Finite dimensional estimation algebras with state dimension 3 and rank 2, I--linear structure of wong matrix

Ji Shi Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Optimization and Control Probability mathscidoc:1904.27003

SIAM J. Control. Optim., 55, (6), 4227-4246, 2017
[ Download ] [ 2019-04-18 11:28:07 uploaded by Stephenyau ] [ 32 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] New Classes of Finite Dimensional Filters with Non-Maximal Rank

Ji Shi Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Xiuqiong Chen Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Wenhui Dong Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Optimization and Control Probability mathscidoc:1904.27002

IEEE Control Systems Letters, 1, (2), 233-237, 2017.10
[ Download ] [ 2019-04-18 11:20:04 uploaded by Stephenyau ] [ 33 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Some Finite Dimensional Filters derived from the Structure Theorem for Five-dimensional Estimation Algebras

Wen-Lin Chiou Department of Mathematics, Fu-Jen University, Taipei, Taiwan Shaopu Lin Department of Mathematics, Fu-Jen University, Taipei, Taiwan Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Optimization and Control Probability mathscidoc:1904.27001

Asian J. Math., 19, (5), 793-810, 2015
[ Download ] [ 2019-04-18 11:12:47 uploaded by Stephenyau ] [ 20 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved